# SDR DXTA2011020904460

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605246
- Aircraft time: 7,701 hours, 6,170 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR JAMMED IN DOWN AND LOCKED POSITION AFTER TAKEOFF. HANDLE WOULD NOT MOVE.   ADJUSTED NOSE GEAR UPLOCK SWITCH IAW MM 32-30-05, SWUNG GEAR TEN TIMES AND GEAR OPS CHECKED GOOD.
